CSpace  > 数学所
computingdegreeofmapsbetweenmanifolds
Pan Jianzhong1; Ding Yanhong2
2005
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume21Issue:6Pages:1277
AbstractWe determine the degrees of maps between two given closed (n-1)-connected 2n-manifolds when n equivalent to 1 (mod 8).
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47025
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.河北师范大学
Recommended Citation
GB/T 7714
Pan Jianzhong,Ding Yanhong. computingdegreeofmapsbetweenmanifolds[J]. actamathematicasinicaenglishseries,2005,21(6):1277.
APA Pan Jianzhong,&Ding Yanhong.(2005).computingdegreeofmapsbetweenmanifolds.actamathematicasinicaenglishseries,21(6),1277.
MLA Pan Jianzhong,et al."computingdegreeofmapsbetweenmanifolds".actamathematicasinicaenglishseries 21.6(2005):1277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pan Jianzhong]'s Articles
[Ding Yanhong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pan Jianzhong]'s Articles
[Ding Yanhong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pan Jianzhong]'s Articles
[Ding Yanhong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.